RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 255, Number 1, Pages 34–35 (Mi dan44013)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Diameters of sets in spaces of periodic functions.

V. I. Ruban

Dnepropetrovsk State University

Full text: PDF file (207 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 11.06.1980

Citation: V. I. Ruban, “Diameters of sets in spaces of periodic functions.”, Dokl. Akad. Nauk SSSR, 255:1 (1980), 34–35

Citation in format AMSBIB
\Bibitem{Rub80}
\by V.~I.~Ruban
\paper Diameters of sets in spaces of periodic functions.
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 255
\issue 1
\pages 34--35
\mathnet{http://mi.mathnet.ru/dan44013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0593194}


Linking options:
  • http://mi.mathnet.ru/eng/dan44013
  • http://mi.mathnet.ru/eng/dan/v255/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Bagdasarov, “Maximization of functionals in $H^\omega [a,b]$”, Sb. Math., 189:2 (1998), 159–226  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. F. Babenko, N. V. Parfinovich, “Exact Values of Best Approximations for Classes of Periodic Functions by Splines of Deficiency 2”, Math. Notes, 85:4 (2009), 515–527  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. F. Babenko, N. V. Parfinovich, “On the Exact Values of the Best Approximations of Classes of Differentiable Periodic Functions by Splines”, Math. Notes, 87:5 (2010), 623–635  mathnet  crossref  crossref  mathscinet  isi
    4. M. A. Chahkiev, “The Question of the Exact Value of One-Sided Width Remains Open”, Math. Notes, 100:2 (2016), 341–342  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:36
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020